# SDR SWAA094765

- Difficulty date: July 25, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 40,050 hours, 32,298 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 1899
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE, AFTER PLACING GEAR HANDLE TO OFF, THE RED "RIGHT GEAR" INDICATOR LIGHT REMAINED ON.  REMOVED AND REPLACED RT MLG UPLOCK SENSOR PER MM.
